MathSciNet Relay Station
MathSciNet bibliographic data
MR267392 46.38 (35.00)
Berger, Melvyn S.; Schechter, Martin $L\sb{p}$ embedding and nonlinear eigenvalue problems for unbounded domains. Bull. Amer. Math. Soc. 76 1970 1299–1302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement